# SDR N6WA20110406

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 14,294 hours, 9,943 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY HATCH WILL NOT OPEN.  REPOSITIONED HATCH AND PERFORMED OPS TEST OF DOOR.  ALL INDICATIONS NOEMAL IAW AMM 52-22-00.
